Dermatology Community
bugs? mites? blackheads?
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

bugs? mites? blackheads?

going to dr tomorrow, have lesions on legs.  now face is totally broke out in a different way.  these are blisters flat, and raw, like a burn.  next day flat brown scab.  next day, dots in the brown.  looks like black heads, which i never get, and when popped, it looks like a tiny shrimp and it holds on.  any clue or am i nuts
Related Discussions
9 Comments Post a Comment
Blank
Avatar_f_tn
Hi,

This could be an allergic reaction to some unknown substance or dermatitis or eczema.

You need to wash the areas several times with fresh water. Do not use any cosmetic products on your face and use a medicated sunscreen whenever you go out.

Apply calamine lotion at the site of the lesions and see if it helps. You could also take oral antihistamine medications for your symptoms if required.

Nothing can be said with surety about the diagnosis without having a look at the lesions.

It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.

Let us know if you need any other information and post us on how you are doing.

Regards.
Blank
Avatar_f_tn
thank you.  i belive it is chiggers.  i pulled one out saving for doc.  going tomorrow.  will let you know.  i think it very nice of you to spend your valuable time on this site.  i admire  Doctors, you have the most important job in the world.  other peoples health.   you must really like what you do, and i appreciate it.  i call my dr with a question, and mabey a nurse will call back in the afternoon.  god bless you.  will let you know tomorrow what happens.  should i tell dr that i have been using drugs?  or will he already know?  i pay for my own health ins, not cheap.  i don't want that on my record.
Blank
Avatar_f_tn
Hi,

You should definitely tell your doctor about the drugs and medications you are taking.

Thank you for the kind and encouraging words. It does motivate us to conitnue with what is possible, though with the limitations of this mode of communication.

Let us know what your doctor tells you and post us about how you are doing.

Regards.
Blank
Avatar_f_tn
sores are caused by stress.  not healing.  on cephlexin 500mg for 20 days and mupirocin ointment.  getting lots of sleep and getting better.  
Blank
Avatar_f_tn
Hi,

Nice of you to update as and it is glad to know that you are doing well.

Do follow up with your doctor after the course of prescribed medications is finished and get a review examination done.

Let us know if you have any other doubts.

Regards.
Blank
Avatar_f_tn
hi its me, the buggy stressed out lady. i have been on keflex 500mg 4x a day for 20 days, then 3 for a week, then 2, now last week 1 a a day.  i went to a dermotilogist   she spent about 10 minutes total.  no blood or any tests, she said it was stress.  my sores start as itchy blisters.  i scratch, clean with soap.  do this 2-3 times, then a scab forms.  the scab has hard dot in it.  if left alone the sores get to the size of a quarter, hard and purple.  the ones "i pick to clean and get dot out"  seem to be healing.  although, the skin will peel around wound and the color is grayish.  if i squeeze it will fill with puss.   now. today, i picked a new one on my belly, out of 1 pore came a thread like sticky string.  about 1mm wide, but although it broke in pieces, about 5 in long.  and it left a perfect round sore down to the silver skin.once the silver skin showed, no more blood.  i think i need to see a infectious diease Dr.  any comments?  please...........,,,,,,,,,,,, ,,,
Blank
Avatar_f_tn
ps. this has been going on since about x-mas.
Blank
Avatar_f_tn
pss.  i needed more stress so since xmas i got 4 puppies.  i noticed the sores after getting the second one.  all have a clean bill of health.  also, last comment promise, i had some permethrin cream left from the 1st dr so i put it on my hands which have sores for  months and hard, i can't relieve them at all. i put the cream on, and with in a hour the dot came out easy.
Blank
Avatar_f_tn
It could be eczema, sweat dermatitis, allergic reactions or eczema.

You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.

Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .

Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.

http://en.wikipedia.org/wiki/Eczema

Let us know if you need any further information.

It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.

Let us know if you need any other information and post us on how you are doing.

Regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India
Avatar_f_tn
Blank
diane493